# SDR UIEA2011092900531

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 52,838 hours, 7,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  MX REPORTED DAMAGE FOUND TO MAIN DECK FLOORBOARD BS 1720 LBL 117.4   DAMAGE IS BEYOND THE SRM 53-00-50-1A-1, FIG 101.  REPAIRED IAW THE SRM 53-00-50, REPAIR 1.
